Help with Molluscum contagiosum - Page 14
Does anyone have any information on TDaP (tetanus,diphtheria and pertussis) vaccine and molluscum contagiosum.
I went to see a doctor, who gave me a TDaP inoculation. I must note that the vial seemed unusual looking-yellowish and....lumpy? I didn't look long, because I don't like shots. The interesting thing is that this doctor was said to be on leave....INDEFINITELY after I received this shot. I must also say, that I was given another shot for blood tests, and that vial looked similar, but with a lesser amount. The person who gave me this shot kept twisting the needle in my arm...don't know why. Again, I didn't ask about the shot....don't know why. So, this person and I began chatting and she gave me her e-mail address to contact her for business reasons I won't go into. I tried multiple times to contact her (verified e-mail address multiple times) with the e-mail address she gave to me....NOTHING. Now I have itchy, bumpy skin....my skin used to be so clear. I know that there are different factors for skin problems, but my intuition is leading me to believe that something nefarious has happened to me....can't prove it, but I strongly feel it. BTW, the doctor whom I visited has very bumpy and strange looking skin, similar to what I have.
Currently, I am using Terrail, (2nd day) but it feels too oily and itchy. I ordered another product, "Conzerol". We'll see. BTW, I seem to be affected by foods which produce histamine, which there are an abundant. I take vitamin C, magnesium, zinc, vitamin D, B-complex and I am on hydrochlorothiazide and atenolol (12 years).